How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. James Your Own Question
Dr. James
Dr. James, Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 2286
Experience:  Eye Physician and Surgeon
20222826
Type Your Eye Question Here...
Dr. James is online now
A new question is answered every 9 seconds

I got Botox and my right eye lid has dropped making my

This answer was rated:

I got Botox and my right eye lid has dropped making my vision fuzzy. Now my Left eye is starting to hurt and become sensitive. Is this because my left eye is working harder?
Dr. James :

Hello.

Customer:

hi

Customer:

Sorry I not very good on a chat line

Dr. James :

Where was the botox injected?
What was the reason for the botox injection?

Customer:

In my forhead just to get rid of some lines. now I feel stuped.

Dr. James :

Is your right eyelid now droopy?

Dr. James :

When did you get the injection?

Customer:

Yes 10 days ago.

Dr. James :

No reason to feel stupid.

Dr. James :

Botox works by paralyzing the muscles, thus weakening them.

Dr. James :

When injecting around the eyebrows, it can sometimes track down to affect the muscle which opens and closes the eyelid -- the levator muscle.

Dr. James :

Fortunately, the botox wears off in about 3 months.

Dr. James :

In the meantime, you will need to lubricate your eyes with artificial tears and use eye ointment at night when sleeping.

Customer:

Ok . My question is my left eye sensitive and tired because my right eye is harder to open and see out of?

Dr. James :

You should also return to your doctor who injected the botox for a re-evaluation to ensure that it is just a botox side effect and nothing else.

Dr. James :

Possibly.

Dr. James :

Most likely, you are trying to keep your right eye open and that causes the left eye to be extra wide open.

Dr. James :

and can dry it out as a result.

Customer:

My eye sight was just fine until the Botox was injected

Customer:

I think that has to it.

Customer:

I just wanted to make sure.

Dr. James :

You should get your eyes check to ensure there are no other problems. If it is just the Botox, then your eyesight should return to normal when it wears off in about 3 months.

Customer:

Thank I will.

Dr. James :

You're welcome.

Please remember to press the accept button so I can receive credit for assisting you today.

Dr. James :

And no reason to feel stupid. We see this side effect every once in awhile.

Dr. James and other Eye Specialists are ready to help you